Skip to main content

Publications

Journal articles

Geweke, J 1986, 'Comment', Econometric Reviews, vol. 5, no. 1, pp. 57-61.
View/Download from: Publisher's site

Geweke, J 1986, 'Exact Inference in the Inequality Constrained Normal Linear Regression Model', Journal of Applied Econometrics, vol. 1, pp. 127-141.
View description>>

Geweke, J 1986, 'The Superneutrality of Money in the United States: An Interpretation of the Evidence', Econometrica, vol. 54, pp. 1-22.
View/Download from: Publisher's site
View description>>

Geweke, J, Marshall, R & Zarkin, G 1986, 'Exact Inference for Continuous Time Markov Chains', Review Of Economic Studies, vol. 53, pp. 653-669.
View/Download from: Publisher's site
View description>>

Geweke, J, Marshall, R & Zarkin, G 1986, 'Mobility Indices in Continuous Time Markov Chains', Econometrica, vol. 54, pp. 1407-1423.
View/Download from: Publisher's site
View description>>

Geweke, J. 1986, 'Modeling Conditional Variance', Econometric Reviews, vol. 5, no. 1, pp. 57-61.

Conferences

Geweke, J. 1986, 'Fixed Investment in the American Business Cycle', The American Business Cycle: Continuity and Change, National Bureau of Economic Research, New York.

Guan, J, Zhang, C & Fang, Y 1986, 'KNOWLEDGE-BASED GEOLOGICAL PROSPECTING SYSTEM.', Proceedings of SPIE - The International Society for Optical Engineering, pp. 40-45.
View description>>